Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A note on an iterative method for generalized inversion of matrices


Author: Adi Ben-Israel
Journal: Math. Comp. 20 (1966), 439-440
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-66-99922-4
PII: S 0025-5718(66)99922-4
Article copyright: © Copyright 1966 American Mathematical Society